... medication for this & if so what do you take? Thank you
The esophageal spasms I was having were caused by medication taken for osteoporosis. In the beginning, I was taking Boniva and having spasms 2 - 3 times a year. After I started taking the generic, Alendronate, I was having spasms weekly. When I quit taking this medication, I stopped having spasms. Unfortunately, that's a side effect of a lot of meds in that family. We haven't yet found one I can take without it causing the spasms.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Esophageal Spasm - I have been dealing with these spasms for 5 years. I read that they might lessen?
Posted 19 Jan 2011 • 2 answers
Fibromyalgia - I have fibro and also have been experiencing severe chest pain (esophageal spasm has?
Posted 16 May 2011 • 6 answers
Posted 11 Sep 2012 • 1 answer
Posted 7 Dec 2012 • 3 answers
Posted 9 Apr 2013 • 2 answers